# SDR SWAA2019031330561

- Difficulty date: March 11, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 42,825 hours, 21,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: 416A2204
- Condition: Sheared
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD L1 DOOR GIRT BAR RETAINER CLIP RIVET SHEARED.  R&R FASTENER IAW EA AND DWG.
